Différences

Ci-dessous, les différences entre deux révisions de la page.

Lien vers cette vue comparative

Les deux révisions précédentes Révision précédente
Prochaine révision
Révision précédente
fr:recherche [2020/03/19 15:09]
fhubert
fr:recherche [2021/02/18 15:48] (Version actuelle)
fhubert
Ligne 9: Ligne 9:
  
 === Articles dans des revues avec comité de lecture === === Articles dans des revues avec comité de lecture ===
-   - <color #​7092be>​E. Denicolai, S. Honoré, **F. Hubert**, R. Tesson</​color>​ <color #​ff7f27>//​Microtubules (MT) a key target in oncology : Mathematical modeling of anti-MT agents on cell migration//</​color>​. ​A paraître dans Mathematical Modelling of Natural Phenomena ​(MMNP), 2020. +   - <color #​7092be>​M. Gander, L. Halpern, **F. Hubert**, S. Krell</​color>​ <color #​ff7f27>//​Optimized Schwarz methods with general Ventcell transmission conditions for fully anisotropic diffusion with discrete duality finite volume discretizations ​ //</​color>​ Moroccan Journal of Pure and Applied Analysis, 7(2), p. 182-213, 2021. Published online https://​content.sciendo.com/​view/​journals/​mjpaa/​mjpaa-overview.xml?​language=en&​tab_body=latestIssueToc-79907 
 +   - <color #​7092be>​E. Denicolai, S. Honoré, **F. Hubert**, R. Tesson</​color>​ <color #​ff7f27>//​Microtubules (MT) a key target in oncology : Mathematical modeling of anti-MT agents on cell migration//</​color>​. ​ Mathematical Modelling of Natural Phenomena, Cancer modelling, 15, 2020. Published online https://​www.mmnp-journal.org/​articles/​mmnp/​abs/​2020/​01/​mmnp190010/​mmnp190010.html
    - <color #​7092be>​S. Honoré, **F. Hubert**, M. Tournus, D. White</​color>​ <color #​ff7f27>//​A growth-fragmentation approach for modeling microtubule dynamic instability//</​color>,​ Bulletin of Mathematical Biology, 81 p. 722–758 (2019).    - <color #​7092be>​S. Honoré, **F. Hubert**, M. Tournus, D. White</​color>​ <color #​ff7f27>//​A growth-fragmentation approach for modeling microtubule dynamic instability//</​color>,​ Bulletin of Mathematical Biology, 81 p. 722–758 (2019).
    - <color #​7092be>​A. Barlukova, D. White, G. Henry, S. Honoré, **F. Hubert**</​color>​ <color #​ff7f27>//​Mathematical modeling of microtubule dynamic instability:​ new insight into the link between GTP-hydrolysis and microtubule aging//</​color>, ​ M2AN, 52, p. 2433–2456,​ 2018.    - <color #​7092be>​A. Barlukova, D. White, G. Henry, S. Honoré, **F. Hubert**</​color>​ <color #​ff7f27>//​Mathematical modeling of microtubule dynamic instability:​ new insight into the link between GTP-hydrolysis and microtubule aging//</​color>, ​ M2AN, 52, p. 2433–2456,​ 2018.
Ligne 32: Ligne 33:
    ​- ​ <color #​7092be>​F. Boyer, **F. Hubert**, J. Le Rousseau ​ </​color>​ <color #​ff7f27>//​ Discrete Carleman estimates for elliptic operators in arbitrary dimension and applications,//</​color>​ SIAM J. on Control and Optimization,​ 48(8), 5357-5397, 2010.    ​- ​ <color #​7092be>​F. Boyer, **F. Hubert**, J. Le Rousseau ​ </​color>​ <color #​ff7f27>//​ Discrete Carleman estimates for elliptic operators in arbitrary dimension and applications,//</​color>​ SIAM J. on Control and Optimization,​ 48(8), 5357-5397, 2010.
    - <color #​7092be>​F. Boyer, **F. Hubert**, J. Le Rousseau ​ </​color>​ <color #​ff7f27>//​Discrete Carleman estimates for elliptic operators and uniform controllability of semi-discretized parabolic equations, //</​color>​Journal de Mathematiques Pures et Appliquees, 93(3), 240-273, 2010.    - <color #​7092be>​F. Boyer, **F. Hubert**, J. Le Rousseau ​ </​color>​ <color #​ff7f27>//​Discrete Carleman estimates for elliptic operators and uniform controllability of semi-discretized parabolic equations, //</​color>​Journal de Mathematiques Pures et Appliquees, 93(3), 240-273, 2010.
-   - <color #​7092be>​F. Hubert, M.-C. Viallon ​ </​color>​ <color #​ff7f27>//​Algorithm to refine a finite volume mesh admissible for parabolic problems,//</​color>​ CRAS Mécanique, 337, 95-100, 2009. +   - <color #7092be>**F. Hubert**, M.-C. Viallon ​ </​color>​ <color #​ff7f27>//​Algorithm to refine a finite volume mesh admissible for parabolic problems,//</​color>​ CRAS Mécanique, 337, 95-100, 2009. 
-   - <color #​7092be>​F. Boyer, F. Hubert, S. Krell  </​color>​ <color #​ff7f27>//​A Schwarz algorithm for the Discrete Duality Finite Volume (DDFV) scheme,//</​color>​ IMA Jour. Num. Anal., 30, 1062-1100, 2009. +   - <color #​7092be>​F. Boyer, ​**F. Hubert**, S. Krell  </​color>​ <color #​ff7f27>//​A Schwarz algorithm for the Discrete Duality Finite Volume (DDFV) scheme,//</​color>​ IMA Jour. Num. Anal., 30, 1062-1100, 2009. 
-   - <color #​7092be>​D. Barbolosi, A. Benabdallah,​ F. Hubert, F. Verga  </​color>​ <color #​ff7f27>//​Mathematical and numerical analysis for a model of growing metastatic tumors,//</​color>​ Mathematical Biosciences,​ 218(1), 1-14, 2009. +   - <color #​7092be>​D. Barbolosi, A. Benabdallah, ​**F. Hubert**, F. Verga  </​color>​ <color #​ff7f27>//​Mathematical and numerical analysis for a model of growing metastatic tumors,//</​color>​ Mathematical Biosciences,​ 218(1), 1-14, 2009. 
-   ​- ​ <color #​7092be>​P. Angot, F. Boyer, F. Hubert ​ </​color>​ <color #​ff7f27>//​Asymptotic and numerical modelling of flows in fractured porous media,//</​color>​ M2AN, 23, 239-275, 2009. +   ​- ​ <color #​7092be>​P. Angot, F. Boyer, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​Asymptotic and numerical modelling of flows in fractured porous media,//</​color>​ M2AN, 23, 239-275, 2009. 
-   - <color #​7092be>​F. Boyer, F. Hubert ​ </​color>​ <color #​ff7f27>//​Finite volume method for 2D linear and nonlinear elliptic problems with discontinuities,//</​color>​ SIAM Journal of Numerical Analysis, Vol. 46, No 6, pp 3032-3070, 2008. +   - <color #​7092be>​F. Boyer, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​Finite volume method for 2D linear and nonlinear elliptic problems with discontinuities,//</​color>​ SIAM Journal of Numerical Analysis, Vol. 46, No 6, pp 3032-3070, 2008. 
-   - <color #​7092be>​B. Andreianov, F. Boyer, F. Hubert ​ </​color>​ <color #​ff7f27>//​Discrete duality finite volume schemes for Leray-Lions type problems on general 2D meshes,//</​color>​ Numerical Methods for PDE, Vol. 23, 1, pp 145-195, 2007. +   - <color #​7092be>​B. Andreianov, F. Boyer, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​Discrete duality finite volume schemes for Leray-Lions type problems on general 2D meshes,//</​color>​ Numerical Methods for PDE, Vol. 23, 1, pp 145-195, 2007. 
-   - <color #​7092be>​B. Andreianov, F. Boyer, F. Hubert ​ </​color>​ <color #​ff7f27>//​Discrete Besov framework for finite volume approximation of the p-laplacian on non uniform cartesian grids,//</​color>​ ESAIM Proceedings,​ Vol. 18, pp 1-10, 2007. +   - <color #​7092be>​B. Andreianov, F. Boyer, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​Discrete Besov framework for finite volume approximation of the p-laplacian on non uniform cartesian grids,//</​color>​ ESAIM Proceedings,​ Vol. 18, pp 1-10, 2007. 
-   - <color #​7092be>​B. Andreianov, F. Boyer, F. Hubert ​ </​color>​ <color #​ff7f27>//​On finite volume approximation of regular solutions of the p-laplacian,//</​color>​ IMA Journal Numerical Analysis, Vol. 26, 3, pp. 472-502, 2006. +   - <color #​7092be>​B. Andreianov, F. Boyer, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​On finite volume approximation of regular solutions of the p-laplacian,//</​color>​ IMA Journal Numerical Analysis, Vol. 26, 3, pp. 472-502, 2006. 
-   - <color #​7092be>​B. Andreianov, F. Boyer, F. Hubert ​ </​color>​ <color #​ff7f27>//​Besov regularity and new error estimates for nite volume approximations of the p-laplacian,//</​color>​ Num. Math, Vol. 100, 4, pp. 565-592, 2005. +   - <color #​7092be>​B. Andreianov, F. Boyer, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​Besov regularity and new error estimates for nite volume approximations of the p-laplacian,//</​color>​ Num. Math, Vol. 100, 4, pp. 565-592, 2005. 
-   - <color #​7092be>​B. Andreianov, F. Boyer, F. Hubert ​ </​color>​ <color #​ff7f27>//​Finite volume schemes for the p-laplacian,​ on cartesian meshes,//</​color>​ M2AN, Vol. 38,6, pp. 931-960, 2004. +   - <color #​7092be>​B. Andreianov, F. Boyer, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​Finite volume schemes for the p-laplacian,​ on cartesian meshes,//</​color>​ M2AN, Vol. 38,6, pp. 931-960, 2004. 
-   - <color #​7092be>​R. Cautrès, R. Herbin, F. Hubert ​ </​color>​ <color #​ff7f27>//​The Lions domain decomposition algorithm on non matching cell-centered nite volume meshes,//</​color>​ IMA Journal Numerical Analysis, Vol. 24, pp. 465-490, 2004. +   - <color #​7092be>​R. Cautrès, R. Herbin, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​The Lions domain decomposition algorithm on non matching cell-centered nite volume meshes,//</​color>​ IMA Journal Numerical Analysis, Vol. 24, pp. 465-490, 2004. 
-   - <color #​7092be>​T. Gallouët, F. Hubert ​ </​color>​ <color #​ff7f27>//​On the convergence of the parabolic approximation of a conservation law in several space dimensions, //</​color>​Chinese Annals of Mathematics,​ Vol. 20B, No 1, pp 7-10, 1999. +   - <color #​7092be>​T. Gallouët, ​**F. Hubert**  </​color>​ <color #​ff7f27>//​On the convergence of the parabolic approximation of a conservation law in several space dimensions, //</​color>​Chinese Annals of Mathematics,​ Vol. 20B, No 1, pp 7-10, 1999. 
-   - <color #​7092be>​F. Hubert ​ </​color>​ <color #​ff7f27>//​Global existence for hyperbolic-parabolic systems with large periodic initial data,//</​color>​ Differential and Integral Equations, Vol. 11, No 1, pp 69-83, 1998. +   - <color #7092be>**F. Hubert**  </​color>​ <color #​ff7f27>//​Global existence for hyperbolic-parabolic systems with large periodic initial data,//</​color>​ Differential and Integral Equations, Vol. 11, No 1, pp 69-83, 1998. 
-   - <color #​7092be>​F. Hubert ​ </​color>​ <color #​ff7f27>//​Viscous perturbations of isometric solutions of the Keytz-Kranzer system,//</​color>​ Applied Mathematics Letters, Vol. 10, No 1, pp 51-55, 1997. +   - <color #7092be>**F. Hubert**  </​color>​ <color #​ff7f27>//​Viscous perturbations of isometric solutions of the Keytz-Kranzer system,//</​color>​ Applied Mathematics Letters, Vol. 10, No 1, pp 51-55, 1997. 
-   - <color #​7092be>​F. Hubert, D. Serre  </​color>​ <color #​ff7f27>//​Dynamique lente-rapide pour des perturbations de systemes de lois de conservation,//</​color>​ Comptes Rendus de l'​Academie des Sciences. Vol. 322, Serie I, pp 231-236, 1996. +   - <color #7092be>**F. Hubert**, D. Serre  </​color>​ <color #​ff7f27>//​Dynamique lente-rapide pour des perturbations de systemes de lois de conservation,//</​color>​ Comptes Rendus de l'​Academie des Sciences. Vol. 322, Serie I, pp 231-236, 1996. 
-   - <color #​7092be>​F. Hubert, D. Serre  </​color>​ <color #​ff7f27>//​Fast-slow dynamics for parabolic perturbations of conservation laws, //</​color>​Communications in Partial Differential Equations, Vol 21, No 9-10, pp 1587-1608, 1996.+   - <color #7092be>**F. Hubert**, D. Serre  </​color>​ <color #​ff7f27>//​Fast-slow dynamics for parabolic perturbations of conservation laws, //</​color>​Communications in Partial Differential Equations, Vol 21, No 9-10, pp 1587-1608, 1996.
  
 ---- ----
  
 === Articles dans des actes de conférences === === Articles dans des actes de conférences ===
-  - M. Gander, L. Halpern, F. Hubert, S. Krell Optimized Schwarz Methods for Anisotropic Diffusion with Discrete Duality Finite Volume Discretizations, ​FVCA9BergenJuin 2020. +  - <color #7092be>M. Gander, L. Halpern, ​**F. Hubert**, S. Krell</​color>​ <color #​ff7f27>// ​Optimized Schwarz Methods for Anisotropic Diffusion with Discrete Duality Finite Volume Discretizations, ​//</​color>​ In: Klöfkorn R.Keilegavlen E.Radu F., Fuhrmann J. (eds) Finite Volumes for Complex Applications IX - Methods, Theoretical Aspects, Examples. FVCA 2020. Springer Proceedings in Mathematics & Statistics, vol 323. Springer, Cham. https://​doi.org/​10.1007/​978-3-030-43651-3_33
-  - F. Hubert, R. Tesson ​ Weno scheme for transport equation on unstructured grids with a DDFV approach, FVCA8, Lille, Juin 2017. +  - <color #​7092be>​**F. Hubert**, R. Tesson</​color>​ <color #​ff7f27>// ​ Weno scheme for transport equation on unstructured grids with a DDFV approach,//</​color> ​FVCA8, Lille, Juin 2017. 
-  - A. Barlukova, S. Honoré, F. Hubert Mathematical modeling of the microtubule dynamic instability:​ a new approch of GTP-tubulin hydrolysis, ITM Web of Conferences 5, 00011 (2015). +  - <color #7092be>A. Barlukova, S. Honoré, ​**F. Hubert** </​color>​ <color #​ff7f27>//​Mathematical modeling of the microtubule dynamic instability:​ a new approch of GTP-tubulin hydrolysis,//</​color> ​ITM Web of Conferences 5, 00011 (2015). 
-  - N. Hartung, F. Hubert An efficient implementation of a 3D CeVeFE DDFV scheme on cartesian meshes and an application in image processing, FVCA7, Berlin, Juin 2014. +  - <color #7092be>N. Hartung, ​**F. Hubert** </​color>​ <color #​ff7f27>//​An efficient implementation of a 3D CeVeFE DDFV scheme on cartesian meshes and an application in image processing,//</​color> ​FVCA7, Berlin, Juin 2014. 
-  - M. Gander, L. Halpern, F. Hubert, S. Krell DDFV Schwarz Ventcell algorithms , 22st International Conference on Domain Decomposition,​ Lugano, Switzerland,​ Septembre 2013. +  - <color #7092be>M. Gander, L. Halpern, ​**F. Hubert**, S. Krell </​color>​ <color #​ff7f27>//​DDFV Schwarz Ventcell algorithms ,//</​color> ​22st International Conference on Domain Decomposition,​ Lugano, Switzerland,​ Septembre 2013. 
-  - L. Halpern, F. Hubert A new finite volume Schwarz algorithm for advection-diffusion equations, 21st International Conference on Domain Decomposition,​ Rennes, Juin 2012. +  - <color #7092be>L. Halpern, ​**F. Hubert** </​color>​ <color #​ff7f27>//​A new finite volume Schwarz algorithm for advection-diffusion equations, ​//</​color>​21st International Conference on Domain Decomposition,​ Rennes, Juin 2012. 
-  -  M. Gander, F. Hubert, S. Krell Optimized Schwarz algorithms in the framework of DDFV schemes , 21st International Conference on Domain Decomposition,​ Rennes, Juin 2012. +  -  ​<color #7092be>M. Gander, ​**F. Hubert**, S. Krell </​color>​ <color #​ff7f27>//​Optimized Schwarz algorithms in the framework of DDFV schemes,//</​color> ​21st International Conference on Domain Decomposition,​ Rennes, Juin 2012. 
-  - R. Eymard, G. Henry, R. Herbin, F. Hubert, R. Klöfkorn, G. Manzini 3D Benchmark on Discretization Schemes for Anisotropic Diffusion Problems on General GridsFVCA6, Prague, Juin 2011. +  - <color #7092be>R. Eymard, G. Henry, R. Herbin, ​**F. Hubert**, R. Klöfkorn, G. Manzini ​</​color>​ <color #​ff7f27>//​3D Benchmark on Discretization Schemes for Anisotropic Diffusion Problems on General Grids,//</​color> ​FVCA6, Prague, Juin 2011. 
-  - Y. Coudière, F. Hubert, G. Manzini A CeVeFE DDFV scheme for discontinuous anisotropic permeability tensors FVCA6, Prague, Juin 2011. +  - <color #7092be>Y. Coudière, ​**F. Hubert**, G. Manzini ​</​color>​ <color #​ff7f27>//​A CeVeFE DDFV scheme for discontinuous anisotropic permeability tensors,//</​color> ​FVCA6, Prague, Juin 2011. 
-  - Y. Coudière, F. Hubert, G. Manzini Benchmark 3D : CeVeFE-DDFV,​ a discrete duality scheme with cell/​vertex/​face+edge unknown, FVCA6, Prague, Juin 2011. +  - <color #7092be>Y. Coudière, ​**F. Hubert**, G. Manzini</​color>​ <color #​ff7f27>// ​Benchmark 3D : CeVeFE-DDFV,​ a discrete duality scheme with cell/​vertex/​face+edge unknown,//</​color> ​FVCA6, Prague, Juin 2011. 
-  - B. Andreianov, F . Hubert, S. Krell Benchmark 3D : a version of the DDFV scheme with cell/vertex unknowns on general meshesFVCA6, Prague, Juin 2011. +  - <color #7092be>B. Andreianov, ​**F . Hubert**, S. Krell</​color>​ <color #​ff7f27>// ​Benchmark 3D : a version of the DDFV scheme with cell/vertex unknowns on general meshes,//</​color> ​FVCA6, Prague, Juin 2011. 
-  - Y. Coudière, F. HubertA 3D Discrete Duality Finite Volume Method for Nonlinear Elliptic Equations, ALGORITMY, Podanske, Slovaquie, pp. 51-60, Mars 2009. +  - <color #7092be>Y. Coudière, ​**F. Hubert** </​color>​ <color #​ff7f27>//​A 3D Discrete Duality Finite Volume Method for Nonlinear Elliptic Equations,//</​color> ​ALGORITMY, Podanske, Slovaquie, pp. 51-60, Mars 2009. 
-  - F. Boyer, F. Hubert, J. Le RousseauOn the approximation of the null-controllability problem for parabolic equations, ALGORITMY, Podanske, Slovaquie, pp. 101-110, Mars 2009. +  - <color #7092be>F. Boyer, ​**F. Hubert**, J. Le Rousseau</​color>​ <color #​ff7f27>// ​On the approximation of the null-controllability problem for parabolic equations,//</​color> ​ALGORITMY, Podanske, Slovaquie, pp. 101-110, Mars 2009. 
-  - R. Herbin, F. Hubert Benchmark on discretization schemes for anisotropic diffusion problems on general grids, Proceedings of the 5th international symposium on Finite Volumes for Complex Applications,​ Aussois, Juin 2008. +  - <color #7092be>R. Herbin, ​**F. Hubert**</​color>​ <color #​ff7f27>// ​Benchmark on discretization schemes for anisotropic diffusion problems on general grids,//</​color> ​Proceedings of the 5th international symposium on Finite Volumes for Complex Applications,​ Aussois, Juin 2008. 
-  - F. Boyer, F. Hubert Benchmark for Anisotropic Problems.The DDFV "​discrete duality finite volumes"​ and m-DDFV schemes, Proceedings of the 5th international symposium on Finite Volumes for Complex Applications,​ Aussois, Juin 2008. +  - <color #7092be>F. Boyer, ​**F. Hubert** </​color>​ <color #​ff7f27>//​Benchmark for Anisotropic Problems.The DDFV "​discrete duality finite volumes"​ and m-DDFV schemes,//</​color> ​Proceedings of the 5th international symposium on Finite Volumes for Complex Applications,​ Aussois, Juin 2008. 
-  - F. Boyer, F. Hubert, S. Krell Non-overlapping Schwarz algorithm for DDFV schemes on general 2D meshes, Proceedings of the 5th international symposium on Finite Volumes for Complex Applications,​ Aussois, Juin 2008. +  - <color #7092be>F. Boyer, ​**F. Hubert**, S. Krell </​color>​ <color #​ff7f27>//​Non-overlapping Schwarz algorithm for DDFV schemes on general 2D meshes,//</​color> ​Proceedings of the 5th international symposium on Finite Volumes for Complex Applications,​ Aussois, Juin 2008. 
-  - F. Boyer, F. Hubert The m-DDFV Method for Heterogeneous Linear and Nonlinear Elliptic Problems, Proceedings of the 5th international symposium on Finite Volumes for Complex Applications,​ Aussois, Juin 2008.+  - <color #7092be>F. Boyer, ​**F. Hubert**</​color>​ <color #​ff7f27>// ​The m-DDFV Method for Heterogeneous Linear and Nonlinear Elliptic Problems,//</​color> ​Proceedings of the 5th international symposium on Finite Volumes for Complex Applications,​ Aussois, Juin 2008.
  • fr/recherche.1584626992.txt.gz
  • Dernière modification: 2020/03/19 15:09
  • par fhubert